Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The automorphism group of a near-ring

Author: S. D. Scott
Journal: Proc. Amer. Math. Soc. 80 (1980), 560-562
MSC: Primary 16A76; Secondary 20F28
MathSciNet review: 587927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As for groups certain automorphisms of a near-ring N may be regarded as inner. The inner automorphisms of N form a normal subgroup of the automorphism group of N.

Let V be a group, $ \Lambda $ the automorphism group of V, and N the near-ring of maps of V into V generated by $ \Lambda $. It is shown that if $ \Lambda $ is a complete group (see [2, p. 94]), then it frequently happens that the automorphisms of N are all inner. Using this result the automorphism groups of certain near-rings may be found.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76, 20F28

Retrieve articles in all journals with MSC: 16A76, 20F28

Additional Information

PII: S 0002-9939(1980)0587927-2
Article copyright: © Copyright 1980 American Mathematical Society